MathSciNet Relay Station
MathSciNet bibliographic data
MR1916217 93D20 (93C23)
Xu, Bing Ji; Liao, Xiao Xin Criteria for delay-dependent absolute stability of Lurie control systems. (Chinese) Acta Automat. Sinica 28 (2002), no. 2, 317–320.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement